Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 320, Number 1

All articles in this issue are freely accessible.

The initial-Neumann problem for the heat equation in Lipschitz cylinders
Russell M. Brown.
Trans. Amer. Math. Soc. 320 (1990), 1-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000330
Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains
Jeff E. Lewis.
Trans. Amer. Math. Soc. 320 (1990), 53-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1005935
A continuous localization and completion
Norio Iwase.
Trans. Amer. Math. Soc. 320 (1990), 77-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031978
$L^{p}$ inequalities for entire functions of exponential type
Qazi I. Rahman and G. Schmeisser.
Trans. Amer. Math. Soc. 320 (1990), 91-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974526
Classification of crossed-product $C^{*}$-algebras associated with characters on free groups
Hong Sheng Yin.
Trans. Amer. Math. Soc. 320 (1990), 105-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962286
Local rigidity of symmetric spaces
V. Schroeder and W. Ziller.
Trans. Amer. Math. Soc. 320 (1990), 145-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958901
Weight strings in nonstandard representations of Kac-Moody algebras
Meighan I. Dillon.
Trans. Amer. Math. Soc. 320 (1990), 161-169
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964898
Minimal identities of symmetric matrices
Wen Xin Ma and Michel L. Racine.
Trans. Amer. Math. Soc. 320 (1990), 171-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961598
The nonlinear geometry of linear programming. III. Projective Legendre transform coordinates and Hilbert geometry
J. C. Lagarias.
Trans. Amer. Math. Soc. 320 (1990), 193-225
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1058199
A regularity theory for variational problems with higher order derivatives
F. H. Clarke and R. B. Vinter.
Trans. Amer. Math. Soc. 320 (1990), 227-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 970266
Elliptic problems involving an indefinite weight
M. Faierman.
Trans. Amer. Math. Soc. 320 (1990), 253-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962280
Using subnormality to show the simple connectivity at infinity of a finitely presented group
Joseph S. Profio.
Trans. Amer. Math. Soc. 320 (1990), 281-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961627
Nonmetrizable topological dynamics and Ramsey theory
Vitaly Bergelson and Neil Hindman.
Trans. Amer. Math. Soc. 320 (1990), 293-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 982232
The Schrödinger equation with a quasi-periodic potential
Steve Surace.
Trans. Amer. Math. Soc. 320 (1990), 321-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998358
Analysis of a class of probability preserving measure algebras on compact intervals
William C. Connett and Alan L. Schwartz.
Trans. Amer. Math. Soc. 320 (1990), 371-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961620
A topological characterization of $R$-trees
John C. Mayer and Lex G. Oversteegen.
Trans. Amer. Math. Soc. 320 (1990), 395-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961626